MAUDE Adverse Event Report: PEGA MEDICAL INC THE SIMPLE LOCKING INTRA MEDULLARY (SLIM) SYSTEM; SLIM ROD Ø5.6MMX340MM

PEGA MEDICAL INC THE SIMPLE LOCKING INTRA MEDULLARY (SLIM) SYSTEM; SLIM ROD Ø5.6MMX340MM
Model Number SLM-56-340
Medical Device Problem Codes Component Incompatible (1108); Product Quality Problem (1506); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An old version of the slim nail was used and the information about the sizes of the interlocking holes provided to the company representative was inaccurate.
 
Event or Problem Description
During a surgery using a ø5.6mmx340mm slim nail, the corresponding peg size did not fit into the distal and proximal holes for fixation.The surgeon decided to use another device for interlocking in this patient.The slim nail used was from a previous version of the nail with smaller interlocking holes.

Brand Name
THE SIMPLE LOCKING INTRA MEDULLARY (SLIM) SYSTEM
Common Device Name
SLIM ROD Ø5.6MMX340MM
Manufacturer (Section D)
PEGA MEDICAL INC
1111 autoroute chomedey,
laval, quebec H7W5J 8
CA  H7W5J8
Manufacturer (Section G)
PEGA MEDICAL INC
1111 autoroute chomedey
laval, quebec H7W5J 8
CA   H7W5J8
Manufacturer Contact
enrique garcia
1111 autoroute chomedey,
laval, qiuebec H7W5J-8
CA   H7W5J8
MDR Report Key15160573
Report Number3000327445-2022-00002
Device Sequence Number5849862
Product Code HSB
UDI-Device Identifier07540194003942
UDI-Public(01)07540194003942(10)150105-095
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLM-56-340
Device Catalogue NumberSLM-56-340
Device Lot Number150105-095
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown